# SDR 20010320CW009

- Difficulty date: January 22, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech B-99
- Aircraft serial: U104
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 50910279
- Condition: Chafed
- Location: Rt Engine
- Part time: 34,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED DURING AN ENGINE CHANGE, THAT THE TUBE MOUNT HAD CHAFE MARKS BEYOND LIMITS.  THE TUBE MOUNT WAS REPLACED WITH A SERVICABLE TUBE MOUNT.  THE CAUSE OF THE CHAFING WAS DUE TO INDEQUATE CLEARANCE BETWEEN MOUNT AND BAFFLING AND FUEL LINES.
